# SDR CALA2018010500063

- Difficulty date: January 5, 2018
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Boeing 737924ER
- Aircraft serial: 42180
- Aircraft time: 13,038 hours, 4,622 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIDE IS FALLING OUT OF ITS HOLDER.  REINSTALLED THE BUSTLE IN SLIDE PACK COVER,  INSPECTED SLIDE FOR DEFECTS, DISENGAGED GIRT BAR & INSTALLED IN THE HOLDER ON SLIDE PACK COVER & FLOOR TRACK OPS CHECKED GOOD.
